# SDR CALA9701051

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15255
- Make and model: Boeing 737291
- Aircraft serial: 21069
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN R-1 DOOR UPPER GATE HINGE.  THE UPPER GATE HINGE WAS REMOVED AND REPLACED IAW SRM 51-30-2.
